# SDR SWIA2020032749423

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CLOSING FITTING HAS EVIDENCE OF CORROSION (STR18, FS342.00)   (C-CHECK) RO 3/25/2020   PASSENGER DOOR AFT CLOSING FITTING (STR18, FS342.00) WAS REMOVED AND NEW ONE INSTALLED, PER REF CRJ-700 SRM, BOMBARDIER DRAWING AND COMPLIED WITH TASK.
